Jul 24, 2008
WHEN I HAVE AN ERECTION NOW MY ORGASM IS VERY LITTLE I WAS DIAGNOSED HIV + JAN 08 TAKING ATRIPLA SINCE THEN AFFECT MY SEMEN TAKING MEDS FOR TESTOSTERONE THAT IS LOW ALSO USE TO HAVE VERY GOOD ORGASM AN GOOD AMOUNT OF SEMEN PRIOR TO HIV, TAKING ZINC ,AMINO ACIDS ALSO NOW ANY SUGGESTIONS
| Response from Dr. Henry
There is little information available about whether Atripla has a direct impact on semen volume or quality. I have not generally had patients report that problem to me. Being HIV+ often results on an increased rate of sexual performance issues related to both psychologic (increased worry/stress) and medical (nutrition/hormone/side effect of drugs et cetera) factors. A discussion with your HIV specialist and possibly a referral to urologist or sex therapist can be helpful in some situations. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- If You Have Hiv But You Are Undetectable Can You Still Give Someone Hiv While Having Sex?
- Will Shingles Keep Coming Back After Getting It Once?
- What Kind Of Antibiotics Should Be Used To Treat Bacterial Vaginosis?
- What If Antibiotics Did Not Clear Up My Bacterial Vaginosis?
- What Does Herpes Type 2 Look Like?
- What Are The Warning Signs Of Gonorrhea And Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.